Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

New defect relations for meromorphic functions on ${\mathbf{C}}^n $


Author: Bernard Shiffman
Journal: Bull. Amer. Math. Soc. 7 (1982), 599-601
MSC (1980): Primary 32A22
DOI: https://doi.org/10.1090/S0273-0979-1982-15066-2
MathSciNet review: 670135
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32A22

Retrieve articles in all journals with MSC (1980): 32A22


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15066-2